# SDR 95ZZZX6456

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50LT
- Make and model: Beech 200BEECH
- Aircraft serial: BB284
- System (JASC): 7170 · Engine Drains
- Part: Pump Assy
- Part number: 476284
- Condition: Corroded
- Location: Fuel Drain
- Part time: 6,947 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO THE HORIZONTAL POSITION OF FUEL DRAIN PUMP ASSEMBLY, WATER COLLECTS AT BOTTOM OF FILTER AREA CAUSNG CORROSION.  DISCOVERED DURING ROUTINE INSPECTION OF FILTER.  MAYBE A DRAIN OR REPOSITIONING THE PUMP WITH A DRAIN IN COVER.
